Issue No. 07 - July (1989 vol. 38)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.30849
A new balanced multidimensional tree structure called a k-dimensional balanced binary tree, where k is a positive integer, is presented and integrated. It is shown that the data structure can be used to manage a set of n k-dimensional data items such that access, insertion, and deletion operations can be supported in O(log n+k) time. The data structure is a multidimensional generalization of a
balanced multidimensional tree structure; k-dimensional balanced binary tree; positive integer; data structure; access; insertion; deletion; data structures; trees (mathematics).
V. Vaishnavi, "Multidimensional Balanced Binary Trees," in IEEE Transactions on Computers, vol. 38, no. , pp. 968-985, 1989.